# SDR VNAA202203301111

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,445 hours, 20,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 09293H5833
- Condition: Cracked
- Location: 200
- Part time: 26,437 hours, 20,035 cycles
- Component: Heater Controll
- Component part number: 165911
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

RH WINDSCREEN CRACKED IN FLIGHT AND ARCED / REMOVED AND REPLACED RT WINDSHIELD IAW CRJ7 AMM 56-11-01-000/400-801-A01 PSA. C/W OPERATIONAL & LEAK CHECK OF R/H WINDSHIELD IAW CRJ700 AMM 30-41-06-710-801-A01 & AMM 21-31-00-910-801/802 & AMM 56-11-01-400-801-A01-PSA. LEAK & OPS CHECK GOOD AT THIS TIME. REMOVED AND REPLACED RH WINDOW TEMP CONTROLLER.
